Narrow Results Clear All
Search results for "Medication Safety"
Cases & Commentaries
- Web M&M
Audrey Lyndon, PhD, RN, and Stephanie Lim, MD; June 2019
During surgery for a forearm fracture, a woman experienced a drop in heart rate to below 50 beats per minute. As the consultant anesthesiologist had stepped out to care for another patient, the resident asked the technician to draw up atropine for the patient. When the technician returned with an unlabeled syringe without the medication vial, the resident was reluctant to administer the medication, but did so without a double check after the technician insisted it was atropine. Over the next few minutes, the patient's blood pressure spiked to 250/135 mm Hg.
Journal Article > Study
Chard R. AORN J. 2010;91:132-145.
This qualitative study examined nurses' emotional responses to medication errors and which types of responses predicted emotional distress.